American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Dusa McDuff. Elliptic methods in symplectic geometry. Bull. Amer. Math. Soc. 23 (1990) 311-358. MR 1039425.
Abstract, references, and article information
View Article: PDF

[2] Franki Dillen, Leopold Verstraelen and Luc Vrancken. On problems of U. Simon concerning minimal submanifolds of the nearly Kaehler 6-sphere. Bull. Amer. Math. Soc. 19 (1988) 433-438. MR 932322.
Abstract, references, and article information
View Article: PDF

[3] Andreas Floer. Morse theory for fixed points of symplectic diffeomorphisms. Bull. Amer. Math. Soc. 16 (1987) 279-281. MR 876964.
Abstract, references, and article information
View Article: PDF

[4] Kinetsu Abe and Joseph Erbacher. Nonregular contact structures on Brieskorn manifolds. Bull. Amer. Math. Soc. 81 (1975) 407-409. MR 0417974.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1